Semicontinuity and relaxation properties of a curvature depending functional in 2D
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 20 (1993) no. 2, pp. 247-297
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1993_4_20_2_247_0,
author = {Bellettini, G. and Dal Maso, G. and Paolini, M.},
title = {Semicontinuity and relaxation properties of a curvature depending functional in {2D}},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {247--297},
year = {1993},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 20},
number = {2},
mrnumber = {1233638},
zbl = {0797.49013},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1993_4_20_2_247_0/}
}
TY - JOUR AU - Bellettini, G. AU - Dal Maso, G. AU - Paolini, M. TI - Semicontinuity and relaxation properties of a curvature depending functional in 2D JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1993 SP - 247 EP - 297 VL - 20 IS - 2 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1993_4_20_2_247_0/ LA - en ID - ASNSP_1993_4_20_2_247_0 ER -
%0 Journal Article %A Bellettini, G. %A Dal Maso, G. %A Paolini, M. %T Semicontinuity and relaxation properties of a curvature depending functional in 2D %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1993 %P 247-297 %V 20 %N 2 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1993_4_20_2_247_0/ %G en %F ASNSP_1993_4_20_2_247_0
Bellettini, G.; Dal Maso, G.; Paolini, M. Semicontinuity and relaxation properties of a curvature depending functional in 2D. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 20 (1993) no. 2, pp. 247-297. http://geodesic.mathdoc.fr/item/ASNSP_1993_4_20_2_247_0/
